# SDR ASAA0280199

- Difficulty date: June 9, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, DISCOVERED EMERGENCY LIGHTING IN FIRST CLASS TO BE INOPERATIVE.  RECONNECTED LOOSE SEGMENTS.  LIGHT THEN OPERATED PROPERLY.  (M)
